MAUDE Adverse Event Report: MEDTRONIC IRELAND SELECTSITE; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND SELECTSITE; CATHETER, PERCUTANEOUS
Model Number C304L6906
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Perforation of Vessels (2135)
Date of Event 07/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during implant, the delivery catheter perforated the coronary sinus during lead repositioning and the patient developed a pericardial hematoma.The patient was hemodynamically stable.The patient was treated with intravenous antibiotics and an erythropoiesis-stimulating agent.The patient was hospitalized for an extended period of time.The issue resolved after three weeks.The patient is a participant in a clinical study.No further patient complications have been reported as a result of this event.

Brand Name
SELECTSITE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key15385274
Report Number9612164-2022-03339
Device Sequence Number20245902
Product Code DQY
UDI-Device Identifier00613994729774
UDI-Public00613994729774
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K033989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2024
Device Model NumberC304L6906
Device Catalogue NumberC304L6906
Device Lot Number0011150627
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Initial Report FDA Received Date09/08/2022
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DTMA2QQ CRTD
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexMale
Patient Weight73 KG